I am taking Lyrica as well.... First, my pain is concentrated in the head, face, neck, and shoulder region. I have been on Klonopin for almost two years to help me sleep. Anyway, new doctor (referred to by my pain doctor) prescribed Lyrica. Have been on it for over a month. It has indeed made me more sleepy, alhtough the past two weeks my sleep has began to suffer for some reason. I have read through many posts and you complain of constipation. I can't say I am constipated, but my bowel movements are more solid than they have been in quite some time. Prior to the Lyrica I was subject to frequent diarrea, particularly right after eating a large meal. That has stopped. As for the pain...can't say it has helped much. In fact, the facial pain has worsened and it can be quite scary. I wish I had more frequent contact with the doctor, but as we all know, that is not the way it works. I see him in a few weeks. I am taking the drug as prescribed, with meals 2-3 times a day. Days I sleep late, I take the drug beginning with lunch. We have talked about using tsanadine (spelling) instead. Not sure how we would transition to it since it seems difficult to get off a drug like Lyrica. Thanks for everyone's posts. I learn a lot from them.